# SDR MTNA20201231001

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N907FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Aircraft time: 27,826 hours, 30,065 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: S53578400004
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT, HEARD A LOUD BANG, WITH LEFT LANDING GEAR SHOWING RED UNSAFE INDICATIONS ON BOTH PRIMARY AND SECONDARY INDICATIONS.  PERFORMED CHECKLIST AND COMPLETED FLIGHT WITH THE LANDING GEAR DOWN.  MAINTENANCE FOUND THE LT MLG ACTUATOR ATTACH BRACKET CRACKED LOOSE FROM THE AIRFRAME.
